MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/17/2025, an arthrex subsidiary employee reported via email that an ar-1923bc biocomposite pushlock anchor experienced an issue during placement.The hole was drilled, and the anchor was impacted into position.When the anchor was removed by turning it counterclockwise, a "tak" sound was heard on the second turn.Although the anchor continued to turn, upon removal of the anchor handle, it was evident that the metal tip had broken.The suture was pulled slightly and came out completely, but the anchor itself did not come out.The joint was inspected, and the anchor was not found inside.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.
 
Event or Problem Description
Additional information was received on 10/24/2025: this was discovered during a glenohumeral instability procedure.The case was delayed for about fifteen minutes; however, additional anesthesia was not needed.Additional information was requested.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23393177
Report Number1220246-2025-04845
Device Sequence Number21343860
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)220811(17)260731(10)14990603
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number14990603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown